# SDR C2XA04TY038

- Difficulty date: February 18, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 4,234 hours, 3,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE CENTER FLOORBEAM AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE CENTER OMEGA BEAM IAW EMB145 SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
